2019
Том 71
№ 1

All Issues

Pokhilevich V. A.

Articles: 9
Article (Ukrainian)

Subclasses of regular and schlicht functions with fixed coefficient

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 813-820

Article (Ukrainian)

Certain subclasses of univalent functions with fixed second coefficient

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 654–658

Article (Ukrainian)

α-Almost-convex functions

Pokhilevich V. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 670—673

Article (Ukrainian)

Boundaries of ?-convexity for subclasses of starlike functions

Kaydan V. A., Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 551–555

Article (Ukrainian)

?-Convex functions for ? < 0

Pokhilevich V. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 431–433

Article (Ukrainian)

The ranges of certain functionals on special classes of analytic functions

Kaydan V. A., Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 192–200

Article (Russian)

Meromorphic close-to-convex functions in a circle

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 50–59

Article (Ukrainian)

Extremal properties of some classes of univalent functions

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 49–59

Article (Russian)

On a theorem of M. Bernatsky in the theory of one-sheeted functions

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 63-71